# SDR ASAA2018092526322

- Difficulty date: September 25, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,837 hours, 6,538 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246404112
- Condition: Failed
- Location: E&E Bay
- Part time: 19,847 hours, 6,541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI TO GATE, STARTED APU. THE APU STARTED BUT NO APU GEN OFF BUS LIGHT ILLUMINATED AND APU GEN VOLTMETER SHOWED ZERO VOLTS. APU GEN INOP. GROUNDED - YES. PERFORMED NORMAL OPERATION OF APU MULTIPLE TIMES PER B737-900 AMM 49-11-00. VOLTAGE AND FREQS WERE NORMAL NO  DISCREPANCIES NOTED. PERFORMED APU BITE PER FIM 49-60 TASK 801. FOUND 2 FAULTS. FAULT 1 MESSAGE 49-41255. START POWER UNIT SHOWS HIGH TEMP. REMOVED AND REPLACED START POWER UNIT PER AMM 49-41-71. PERFORMED GOOD OPS TEST OF START POWER UNIT PER AMM 49-41-71-400-801. PERFORMED BITE TEST OF APU PER AMM 49-61-00 AND FAULT MESSAGE CLEARED.
